# SDR UPS06848361

- Difficulty date: October 23, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERIES DISCHARGED.  REMOVED AND REPLACED BATTERY PACK IAW AMM 33-50-01-2.
